# SDR SIMA20201128001

- Difficulty date: November 28, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,584 hours, 32,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOPERABLE.  C/A: FLIGHT CREW PLACARDED AFT CABIN EMERGENCY FLASHLIGHT.  MEL: 25-53AUTH: 110375-C MOC: 730088.
